# SDR RAIA00609025

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,175 hours, 16,955 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLIGHT 5525 - STL - EMERGENCY LIGHT ABOVE SERVICE DOOR INOP.  MAINTENANCE RECONNECTED CONNECTOR ON EMERGENCY LIGHT POWER SUPPLY FOR THE GALLEY LIGHT AND INSPECTED THE CONNECTION ON THE GALLEY EMERGENCY LIGHT.
